Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 132, Number 2

All articles in this issue are freely accessible.

On a class of stochastic processes and its relationship to infinite particle gases
D. Paul Johnson.
Trans. Amer. Math. Soc. 132 (1968), 275-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256452
Irreducibility of polynomials with low absolute values
R. J. Levit.
Trans. Amer. Math. Soc. 132 (1968), 297-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226258
On the boundary values of harmonic functions
Richard A. Hunt and Richard L. Wheeden.
Trans. Amer. Math. Soc. 132 (1968), 307-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226044
The $C^{k}$-classification of certain operators in $L_{p}$
Shmuel Kantorovitz.
Trans. Amer. Math. Soc. 132 (1968), 323-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226443
Some ring theoretic Schröder-Bernstein theorems
Ian G. Connell.
Trans. Amer. Math. Soc. 132 (1968), 335-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222113
On Bazilevič functions
D. K. Thomas.
Trans. Amer. Math. Soc. 132 (1968), 353-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222278
Uniform limit theorems for the maximum cummulative sum in probability
S. Sawyer.
Trans. Amer. Math. Soc. 132 (1968), 363-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224139
Some spectral properties of an operator associated with a pair of nonnegative matrices
M. V. Menon.
Trans. Amer. Math. Soc. 132 (1968), 369-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225802
Generalizations of weakly compact operators
Richard H. Herman.
Trans. Amer. Math. Soc. 132 (1968), 377-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223929
On the existence of immersions and submersions
Emery Thomas.
Trans. Amer. Math. Soc. 132 (1968), 387-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225332
Finite groups whose $n$-maximal subgroups are subnormal
Avino’am Mann.
Trans. Amer. Math. Soc. 132 (1968), 395-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223446
The Plancherel transform on the nilpotent part of $G_{2}$ and some applocations to the representation theory of $G_{2}$
Kenneth I. Gross.
Trans. Amer. Math. Soc. 132 (1968), 411-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233933
Ergodic theory and boundaries
M. A. Akcoglu and R. W. Sharpe.
Trans. Amer. Math. Soc. 132 (1968), 447-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224770
Vladimirov-type approximation of Wiener integrals of suitably dominated functionals
Henry C. Finlayson.
Trans. Amer. Math. Soc. 132 (1968), 461-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225961
An analysis of the group operation in universal Teichmüller space
Fred Gardiner.
Trans. Amer. Math. Soc. 132 (1968), 471-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224812
On the fractional differentiation of a function of several variables
G. V. Welland.
Trans. Amer. Math. Soc. 132 (1968), 487-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227704
The integral cohomology rings of groups of order $p^{3}$
Gene Lewis.
Trans. Amer. Math. Soc. 132 (1968), 501-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223430
Free actions on $S^{n}×S^{n}$
Gene Lewis.
Trans. Amer. Math. Soc. 132 (1968), 531-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229235
Polynomial bases for compact sets in the plane
Victor Manjarrez.
Trans. Amer. Math. Soc. 132 (1968), 541-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224831
On Schreier varieties of linear algebras
Jacques Lewin.
Trans. Amer. Math. Soc. 132 (1968), 553-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224663
Errata to: “Convergence in measure and related results in finite rings of operators”
A. R. Padmanabhan.
Trans. Amer. Math. Soc. 132 (1968), 563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223905